A quantum Boltzmann equation for Haldane statistics and hard forces; the space-homogeneous initial value problem
Artikel i vetenskaplig tidskrift, 2010

The paper considers equations of Boltzmann type for Haldane exclusion statistics. Existence and some basic properties of the solutions are studied for the space homogeneous initial value problem with hard forces and angular cut-off. The approach uses strong L-1 compactness. Some of the technical estimates are based on L-infinity decay properties, and the control of the filling factor on range estimates for the solutions.

PARTICLES

FRACTIONAL-STATISTICS

FOURIER INTEGRAL-OPERATORS

COMPACTNESS

Författare

Leif Arkeryd

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Communications in Mathematical Physics

0010-3616 (ISSN) 1432-0916 (eISSN)

Vol. 298 2 573-583

Styrkeområden

Nanovetenskap och nanoteknik (2010-2017)

Ämneskategorier

Matematik

Beräkningsmatematik

DOI

10.1007/s00220-010-1046-3

Mer information

Skapat

2017-10-08